This article is cited in 2 scientific papers (total in 2 papers)
On decay of a solution of the first mixed problem for the linearized system of Navier–Stokes equations in a domain with noncompact boundary
F. Kh. Mukminov
A. K. Gushchin, V. I. Ushakov, A. F. Tedeev, and other authors have investigated how stabilization rate of solutions of mixed problems for parabolic equations of second and higher orders depends on the geometry of an unbounded domain. Here an analogous problem is considered for the linearized system of Navier–Stokes equations in a domain with noncompact boundary in three-dimensional space. Estimates are obtained for the rate of decay of a solution as $t\to\infty$, in terms of a simple geometric characteristic of the unbounded domain. These estimates coincide in form with the corresponding estimates of a solution of the first mixed problem for a parabolic equation.
PDF file (1810 kB)
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:1, 245–264
MSC: Primary 35Q30, 35B40; Secondary 35K99
F. Kh. Mukminov, “On decay of a solution of the first mixed problem for the linearized system of Navier–Stokes equations in a domain with noncompact boundary”, Mat. Sb., 183:10 (1992), 123–144; Russian Acad. Sci. Sb. Math., 77:1 (1994), 245–264
Citation in format AMSBIB
\paper On decay of a~solution of the first mixed problem for the~linearized system of Navier--Stokes equations in a~domain with noncompact boundary
\jour Mat. Sb.
\jour Russian Acad. Sci. Sb. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
F. Kh. Mukminov, “Of the first mixed problem for the system of Navier–Stokes equations in domains with noncompact boundaries”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 507–524
F. Kh. Mukminov, “On uniform stabilization of solutions of the exterior problem for the Navier–Stokes equations”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 297–320
|Number of views:|